# SDR VJ970044

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 58.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AN 1.5 INCH STRESS CORROSION CRACK WAS FOUND AT XCW=58.5 RIGHT LOWER TEE CAP OUTBOARD RADIUS, BETWEEN STRINGER 13 AND 14, (EF SB 57-98 R8).  PERFORMED SB 57-98 R8 TEE CAP INSPECTION, BY REMOVING BOLTS AND BARREL NUTS, CLEANED HOLES, VISUAL INSPECTION FOUND NO DISCREPANCIES IN BOLT HOLES.  RE-INSTALLED BOLTS AND BARREL NUTS.  NDT VERIFIED CRACK BETWEEN STRINGER 13-14 RIGHT LOWER INST CLIP REPAIR IAW AERO EO 96-407 TO BE RE-INSPECTED AT INTERVALS NOT TO EXCEED.  (M)
